# SDR SWAA2021081291283

- Difficulty date: July 5, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 480 BTW STR 8R TO STR 9R AT PASSENGER CABIN ; 2021-311625 / [01] PERFORMED LAY OUT ON REPAIR AREA LOC. FRAME BS 480 BTW STR 8R TO STR 9R AT PASSENGER CABIN I.A.W B 737-700 EA 1-A53-12114 FIGURE 1 SHEET 2 TOOL USED:CALIPER 700-113-10 S/N:0019289 DUE DATE:25MAR22.; [02] PERFORMED PERMANENT REPAIR ON FRAME I.A.W EA#1-A53-12114 REV 6; [03] PERFORMED PERMANENT REPAIR ON FRAME I.A.W EA#1-A53-12114 REV 6.. RII ITEM
